# SDR DHL9980234C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT STA 97 FLAP HINGE SUPPORT FITTING HAS TWO CRACK INDICATION, ONE IN LT SIDE NR 2 HOLE & ONE IN RT SIDE NR 1 HOLE MARKED.  ENLARGED CRACKED HOLES TO THE LIMITATIONS CONTAINED ON SR DRAWING 5894377 & CRACK WAS NOT REMOVED.  REMOVED O/B FITTING STA 97 OF LT WING I/B FLAP IAW STEPS 9-13 OF FIG 3 OF SB 27-249 & SRM 51-1-21 PAR 1 & 2.  FABRICATED DRILL TEMPLATE & DUPLICATED HOLES PATTERN FROM OLD FITTING TO NEW FITTING IAW STEPS 14-16 OF FIG 3 OF SB 27-249 & SRM 51-3-2 PG 1, 51-1-24 PG 1.  INSTALLED NEW FITTING.
